Dear Executive Council Members:

Thank you for your interest in participating in our "Out of State" meeting this September in Italy. In the weeks to come we will be setting up a Facebook page to provide additional information. The PowerPoint presentation is now available on the RPPTL website for viewing and includes a more detailed description of each day's tours.

Attached is the tour schedule and pricing chart for each portion of the trip. The pricing is noted in Euros. You may choose to join us for any or all segments of the trip. Please note that for both the Florence and Rome segment of the trip there are both "included" (highlighted in yellow) and "optional" tours (highlighted in green). If you choose to join us for either the Florence or Rome segment you are required to register for the "included" portions of the program. The included portion cost for Florence is 480,00 Euros (approximately \$600.00). The included portion cost for Rome is 700 Euros (approximately \$875.00). You are not required to register for any optional tours. If you choose to register for an optional tour the price for each optional tour is separately noted on the pricing chart. You may need to take a taxi on your own back to the hotel if you do not choose some of the optional tours. Italy has designated taxi pick up locations and the included tour will end at a designated location so you will have no problem finding a taxi. An average taxi ride is 10 -15 Euros. The add on tours to Pompeii/Mount Vesuvius and the Amalfi Coast are optional. Registration for all tours will be through our destination management company. Registration is expected to begin by mid-February. Each tour is based upon an estimated minimum number of participates. Thus, the final price may vary if more or less individuals sign up for the tour. We do not expect the price for any tour however, to vary by more than \$10-\$25 a person. Each tour includes our own private tour guide. Each tour guide will have a microphone and each participant will have their own personal listening device that is linked to the microphone. This will ensure that all participants will be able to hear the guide. Tour times are based upon the time we are picked up at the pick-up point to the time we return to final drop off point. The total tour time and estimated drop off time may vary based upon unanticipated events during the tour.

Hotel information is included on the PowerPoint and is summarized on the attached hotel information sheet. September is a prime travel time in Italy. We have been able to negotiate very favorable rates. But please note there are very strict cancellation policies for each hotel. All the hotels include a full buffet breakfast each day.

I am pleased to announce that Northern Trust, Old Republic and the Fund have already signed up as sponsors. We expect other sponsors to be joining us in the weeks ahead. As sponsors sign up we will be updating our sponsor list. Please be sure to reach out and thank the sponsors as they help to make this trip an experience of a lifetime.

I am looking forward to our travels ahead. If you have any questions please feel free to call me at (813) 222-6614 or send me an e-mail at dboje@gunster.com.

Arrivederci

Debbie

FLORENCE (NOTE: All prices are in Euros)

Date	Description	Optional Tour Cost	Duration
September 21, 2018	Welcome drink and nighttime snack at the		Meet in the hospitality room at 8:00 pm for a welcome drink and nighttime snack.
Seeder Dec 22	Hotel		Approximate Event time: 1 hour
September 22, 2018	Highlights of Florence (includes walking tour of Historic Centre, Fine Arts Academy, overview of Duomo and Baptistery, Mosaic Laboratory, Straw Market and Ponte Vecchio)		Tour will depart the hotel at 7:45 am and end in the city center around 12:30-12:45pm
	.,		Approximate Tour Time: 5 hours
	Optional Tour #1 Duomo From Top to Bottom and Museum (includes underground Tour of Duomo, Climb to top of Bell Tower, and	€ 1,57	After enjoying lunch on your own the tour begins at 02:00 pm in the city center and ends between 5:00-5:30 pm at the hotel
	Museum)		Approximate Tour Time: 3 – 3.5 hours
	Optional Tour #2 Florence by River (Gondola style boat ride down the Arno River complete with celebratory	€110,02	After enjoying lunch on your own the tour begins at 02:00 pm and ends between 3:30 -4:00 pm at the hotel
	toast)		Approximate Tour Time: 1.5 – 2 hours
	Dinner at the La Loggia in Piazzale Michelangelo		We will depart the hotel at 6:30 pm and return to the hotel around 10:00 pm.
	7107 1 0 11 0 1		Approximate Time: 3.5 hours
September 23, 2018	Uffizi Gallery (Morning)		Tour will depart the hotel at 8:15 am and end in the city center at 11:30 am. Approximate Tour Time: 3 – 3.15 hours
	Optional Tour #3 Bargello Museum and Santa Croce Basilica (includes leather school)	€59,50	After enjoying lunch on your own the tour begins at 1:00 pm in the city center and ends at 4:00 pm at the hotel. Approximate Tour Time: 3 hours
	Optional Tour #4 Pitti Palace and Boboli Gardens	€78,00	After enjoying lunch on your own the tour begins at 1:00 pm in the city center and ends at 4:00 pm at the hotel.
			Approximate Tour Time: 3 hours

Commented [A1]:

Date	Description	Optional Tour Cost	Duration
September 23, 2018 (Cont.)	Dinner – Verrazzano Castle with wine and olive tasting		We will depart from the Hotel at 6:00 pm and arrive at 6:45/07:00 pm at Verazzano Castle. We will arrive back at the hotel at around 10:30 pm. Approximate Time: 4.5 hours
September 24, 2018	Optional Tour #5 Cinque Terre Villages (includes lunch and dinner)	€234,47	Tour departs from Hotel at 08:45 am. We will depart by train at 11:15 am from the town of Levanto to the Cinque Terre. Depart Cinque Terre by 5:00 pm for dinner at Chalet del Lago. Dinner. Arrive at the hotel at 10:00 pm. Approximate Tour Time: 13.15 hours
	Optional Tour #6 Venice Excursion (includes city tour, admission to Doge Palace Museum, and Gondola ride; lunch and dinner are own your own. There will be a dedicated guide at all times available for assistance)	€33,38	Tour departs the hotel at 7:45 am for the train station. Will arrive in Venice at approximately 10:35 am. Upon arriving in Venice you will have a guided tour of the city including the Doge Place Museum. After the tour you will have free time to explore Venice on your own. This trip of course includes a Gondola ride. Depart Venice on the 6:25 pm to Florence. Arrive back in Florence at 8:30 pm. Lunch and dinner today are own your own.
September 25, 2018	Optional Tour #7 Pisa (includes tour of cathedral, baptistery, cemetery and climb to the top of the tower).	€110,95	Approximate Tour Time: 12.75 hours Tour departs hotel at 7:45 am and will return to at the train station in Florence at 4:30 pm to head to Rome. Lunch in Pisa will be on your own. Approximate Tour Time: 8.75 hours
	Train Ride to Rome (includes first class ticket and your luggage being transferred directly from hotel to hotel. You will not have to carry your luggage on the train).		Two departure times will be available. One that leaves at 1:38 pm and will arrive in Rome at 3:10 pm where you will be transported to the hotel in Rome. Another that will leave at 4:48 pm and will arrive in Rome at 6:20 pm where you will be transported to the hotel in Rome. Those going to Pisa will be required to take the 4:48 pm train. Dinner in Rome will be on your own. Approximate Time from Train Station in Florence to Hotel in Rome: 2 – 2.15 hours

ROME (NOTE: All prices are in Euros)

Date	Description	Optional Tour Cost	Duration
September 25, 2018	Welcome drink and light snack.		Join us at 8:00 pm for a welcome drink and light snack.
			Approximate time of event: 1 – 1.5 hours
September 26, 2018	Optional Tour #8 Papal Audience (includes a guide who will provide an overview of Vatican Square as we wait for the	€37,35	Depart hotel at 8:30 am and return to hotel by 12:30 pm.
	pope to arrive).		Approximate Tour Time: 4 hours
	Optional Tour #9 Walking Tour of Borghese Gardens and	€36.73	Tour departs hotel by foot at 8:30 am and returns to the hotel at 11:30 am.
	Gallery		Approximate Tour Time: 3 hours
	Imperial Rome Tour		After enjoying lunch on your own the
	(Colosseum, Forum,		tour departs the hotel at 2:00 pm and
	Circus Maximus, Theater		ends at Piazza Navona between 6:45 pm
	of Marcello, Piazza Venezia and Pantheon)		and 7:00 pm. Enjoy a walk around the square before dinner.
			Approximate Tour Time: 5 hours
	Dinner – Restaurant Tre Scalini in Piazza Navona		Dinner will begin around 7:15 pm. We will return to the hotel between 10:00 pm and 10:15 pm.
			Approximate Time: 2.75 – 3.0 hours
September 27,	Pope's Summer		Tour will depart the hotel between 9:45
2018	Residence and Garden		am - 10 am We will arrive at
	Plus Private Winery Tour		approximately 11:00 am at the Pope's
	(includes lunch in Pope's		Summer Residence and begin our day
	private garden, a cooking		with a tour of Palazzo Apostolico. Next
	class the winery cooking		we will enjoy lunch in the Gardens. After
	class and dinner		lunch we will enjoy the gardens. At 5:15 pm we depart for the winery. We will
	sponsored by Northern Trust)		return to the hotel around 10:00 pm.
	22400)		at the Hotel
			Approximate Tour Time: 12 hours

- · · · · · · · · · · · · · · · · · · ·	Optional Tour #10	€54,45	
	Basilicas of Rome (St.		Tour departs hotel at 8:15 am and returns to hotel at 1:15 pm.
	Peter's complete with		returns to notes at 1110 pm
	climb of the dome, St.		
	Peters in Chains, Basilica		
	di Santa Maria		
	Maggiore)		Approximate Tour Time: 5 hours
-	Vatican Museum by		Tour time to be determined.
	Night (private tour of the		
	Vatican Museum and		
	Sistine Chapel -		Approximate Tour Time: 4 hours
	Sponsored by Old		
<u> </u>	Republic and The Fund)		
September 28,	Vatican Museum by		Tour departs hotel at 8:15 am and
	Morning (private tour of		returns to hotel at 12:15 pm
	the Vatican Museum and		
	Sistine Chapel –		Approximate Tour Time: 4 hours
	Sponsored by Old		
	Republic and The Fund)		
	Optional Tour #10	€54,45	Tour will depart Hotel at approximately
	Basilicas of Rome (St.		2:30 and return to the hotel at 7:30 pm.
	Peter's complete with		
	climb of the dome, St.		
	Peters in Chains, Basilica		Approximate Tour Time: 5 hours
	di Santa Maria Maggiore	D. S. Jane	The last section laboration is
	Executive Council	Priceless	To be determined based upon
	Meeting Optional Tour #11	€67,96	educational program Tour departs hotel at 8:15 am and
	Basilicas & Catacombs and	€07,90	returns to hotel at 1:15 pm.
	Old Appian Way (includes		returns to noter at 1:15 pm.
	St. John in Lateran, Holy		
	Stairs, Catacombs)		Approximate Tour Time: 5 hours
	Optional Tour #12	€56,29	Tour departs hotel at 8:00am and returns
	Hadrian Villa in Tivoli	~ · · · · · · · · · · · · · · · · · · ·	to hotel at 1:00 pm.
			TO HOUSE AND PAIN
			Approximate Tour Time: 5 hours
	Dinner – Undisclosed		Information to be disclosed closer to the
	Location		date of trip.

Pompeii and Mount Vesuvius

Date	Description	Optional Tour Cost	Duration
September 30, 2018	Optional Tour #13 Pompeii and Mount Vesuvius (includes lunch at winery)	€199,00	Tour departs the hotel at 8:00 am. Frist stop with be Pompeii at approximately 10:00 am. Lunch at the winery will be at approximately 12:45 pm. We will depart by 4-wheel vehicles for Mount Vesuvius at approximately 2:30 pm. The tour of Mount Vesuvius at approximately 4:30 pm. Those returning to Rome will arrive back at the hotel at 8:30 pm. Those going on to the Amalfi Coast will arrive at that hotel in Sorrento at 6:45 pm. Approximate Tour Time: 12.5 hours (Returning to Rome) 10.75 hours (Going to Sorrento)

Amalfi Coast

Date	Description	Optional Tour Cost	Duration
September 30, 2018	Transportation to Hotel		
October 1, 2018	Optional Tour #14 Island of Capri (includes lunch)	€14,35	Tour departs hotel at 09:00 am At 9:50 am hydrofoil departs from Sorrento to Capri. At 3:15 pm hydrofoil departs from Capri back to Sorrento. Arrive back at hotel at approximately 6:45 pm Approximate Tour Time: 9.75 hours
October 2, 2018	Optional Tour #15 Amalfi Coast Experience (includes lunch)	€188,24	Tour depart hotel at 09:00 am and returns to hotel 3:00 pm Approximate Tour Time: 6 hours
October 3, 2018	Optional Tour #16 Naples Experience (includes lunch and admission to	€206,24	Tour depart hotel at 10:00 am and returns to the hotel 04:00 pm
	Archeological Museum)		Approximate Tour Time: 6 hours

Hotel Information

- Florence: Sina Villa Medici, Autograph Collection

 Dates: September 21-25, 2018

 http://www.marriott.com/hotels/travel/flrak-sina-villa-medici-autograph-collection/?scid=bb1a189a-fec3-4d19-a255-54ba596febe2
 Single Occupancy Rate: EUR 270.00

 Double Occupancy Rate: EUR 300.00

 The above rates are per room, per night inclusive of buffet breakfast

 VAT currently 10% and city tax EUR 5.00 per person, per night are not included in above rates
 - Reservations must be booked by completing the reservation form (posted on RPPTL
 - website) and sent by email to groupshym@sinahotels.com
 Cut off date to book rooms is March 15, 2018
 Individual Cancellation policy
 - - Individual cancellations received by June 21, 2018 will incur charge for one night's room and tax.
 - Individual cancellation received after June 22, 2018 through July 22, 2018 will incur charge equal to 50% percent of total stay.
 - Individual cancellations received after July 23, 2018 through arrival date will incur charge equal to 100% percent of total stay.

About the Hotel:

- The Hotel was converted from an historical residence into a 5-star hotel.
- It is located in the center of Florence and within walking distance to most major art sites and shopping locations.
- Recently renovated and is part of the Autograph Collection by Marriott
- Provides a courtesy shuttle into town
- Includes a FULL breakfast buffet
- Qualifies for Marriott Rewards Points

Rome: The Westin Excelsior Rome

- Dates: September 25-30, 2018
- http://www.westinrome.com/?SWAQ=958C
- Single Occupancy Rate: €325.00
- Double Occupancy Rate: €335.00
- The above rates are per room, per night inclusive of buffet breakfast and internet in guest
- Vat currently 10% and city tax EUR 7.00 per person, per night are not included in above
- Reservation cut off date is August 26, 2018.
- Reservations can be made by clicking on the link below:
 - https://www.starwoodmeeting.com/events/start.action?id=1801290383&key=2E9A9F0
- **Individual cancellation Policy:**
 - From June 26, 2018 (90 days prior to first arrival of September 25, 2018): 50% penalty will be applied to any cancellation
 - From July 27, 2018 (60 days prior to first arrival of September 25, 2018): 100% penalty will be applied to any cancellation

About the Hotel:

- The Westin is one of the city's most imposing palaces rich in history and located on one of the most celebrated and talked about streets of Rome and close to Rome's main attractions: the legendary Via Veneto.
- The hotel is nestled between the Spanish Steps and the Borghese Gardens & Gallery.
- This five star hotel offers an indoor swimming pool and wellness center.

Sorrento: Hilton Sorrento Palace

- Dates: September 30-October 3, 2018
- http://www3.hilton.com/en/hotels/italy/hilton-sorrento-palace-RROHIHI/index.html?WT.mc_id=zELWAKN0EMEA1HI2DMH3LocalSearch4DG Genericx6RROHIHI
- Single Occupancy Rate: €219.00
- Double Occupancy Rate: €269.00
- The above rates are per room, per night inclusive of full American breakfast
- VAT currently 10% and city tax are not included in above rates

About the Hotel:

- An exclusive hotel in an enchanting setting featuring outdoor swimming pools, an indoor pool, fitness center and citrus garden.
- Settimo Club Lounge features a terrace and the infinity rooftop pool.
- Dine at one of our three hotel restaurants.
- Discover the attractions nearby including the Amalfi Coast, Pompeii, Herculaneum and Capri